Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Operations on $ {\rm Tor}$ and $ {\rm Ext}$


Authors: G. Hochschild and Alex Rosenberg
Journal: Proc. Amer. Math. Soc. 13 (1962), 88-92
MSC: Primary 22.90; Secondary 13.90
DOI: https://doi.org/10.1090/S0002-9939-1962-0136641-5
MathSciNet review: 0136641
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.90, 13.90

Retrieve articles in all journals with MSC: 22.90, 13.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0136641-5
Article copyright: © Copyright 1962 American Mathematical Society